Psychology Questions


QCan increasing dosage of Thyroid cause Symptoms?

I have been taking Synthroid 0.88 for two people in a year and a half . I recently got my blood for my thryoid levels and my doctor increased my dose to 100 . Since then I have been feeling very tired , confused, depressed , and I feel like sleeping all day. I have no energy or motivation to do anything . So my question is if I have been on 88 for two in one and a half and then just increase my dose may have no symptoms or not ?

1 answers

This question still have no answer summary yet.
#1jijiAnswered at 2012-12-10 05:38:44
An increase drowsiness and mke certainly can possibly also affect weight . If symptoms last more than two weeks you have to go get more blood tests done. May have risen too much and you need to adjust the dose again .
Anonymous Sign In Sign Up
Add Answer of
Can increasing dosage of Thyroid cause Symptoms?

Did this answer your question? If not, ask a new question.

Related Answers